MAUDE Adverse Event Report: IMPERATIVE CARE. INC ZOOM REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER

IMPERATIVE CARE. INC ZOOM REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER
Model Number ICRC035158
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices were discarded after use and therefore not available for return and investigation.There were no device deficiencies reported related to the zoom 88, zoom 55, or zoom 35.Based on the information provided and without case images, the exact cause of the subarachnoid hemorrhage (sah) is unknown.The relationship with the zoom device to the sah could not be established.It is unclear if the sah was caused by the zoom devices, the microwire, the third-party microcatheter, or tenecteplase.The manufacturing records for the zoom devices were reviewed and demonstrated that the product met all the design and manufacturing specifications.The following mfr # were submitted: mfr # 3013590708-2024-00005 for zoom 88 mfr # 3013590708-2024-00006 for zoom 55 mfr # 3013590708-2024-00007 for zoom 35.
 
Event or Problem Description
A 57-year-old male was treated for a left internal carotid artery (ica) terminus occlusion.A small skin incision was made, and an 8 french sheath was placed.Access was obtained with a guidewire, third-party catheter, and a zoom 88.During the first pass, the zoom 88 was navigated to the left ica to terminus over the guidewire while pump aspiration was applied.The zoom 88 catheter was withdrawn until free flow of blood was obtained.Angiography was performed.During the second pass, a zoom 55 was navigated over a third-party microcatheter and microwire into the left m2 inferior division occlusion through the zoom 88.Aspiration was applied to the zoom 55.The zoom 55 was removed, and angiography was performed.A third pass was attempted with a zoom 35 catheter advancing over a microwire; however, the catheter could not be navigated distally enough to engage the clot.The zoom 88, zoom 35, and the microwire were removed as a system from the patient.Hemostasis in the right groin was obtained.The patient achieved partial reperfusion with a tici 2b.There was no report of a device malfunction.Approximately 20 minutes later, a dyna-ct scan revealed a small amount of subarachnoid hemorrhage (sah).The patient received tenecteplase reversal protocol.The treating physician could not confirm whether the sah was caused by any of the devices used during the case or the tenecteplase the patient had received outside hospital.

Brand Name
ZOOM REPERFUSION CATHETER
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
IMPERATIVE CARE. INC
1359 dell avenue
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE, INC.
1359 dell avenue
campbell CA 95008 6609
Manufacturer Contact
joy patel
1359 dell
campbell, CA 95008-6609
MDR Report Key18692029
Report Number3014590708-2024-00007
Device Sequence Number12564154
Product Code NRY
UDI-Device Identifier00812212030443
UDI-Public00812212030443
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K210996
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberICRC035158
Device Catalogue NumberICRC035158
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLIDEWIRE ADVANTAGE; PHENOM 27; SYNCHRO MICROWIRE; VTK; ZOOM 55; ZOOM 88
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale
Patient Weight93 KG